Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
U(1) Invariant Membranes and Singularities
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)Article in journal (Refereed) Published
Abstract [en]

A formulation of U(1)-symmetric classical membrane motions (preserving one rotational symmetry) is given, and reductions to systems of ODE's, as well as some ideas concerning singularities and integrability.

Place, publisher, year, edition, pages
2009. Vol. 3, no 2, 419-424 p.
Keyword [en]
Extremal hypersurfaces in Minkowski-space, relativistic membranes, equations
Identifiers
URN: urn:nbn:se:kth:diva-18421DOI: 10.1007/s11785-008-0092-8ISI: 000266007300006Scopus ID: 2-s2.0-67649348500OAI: oai:DiVA.org:kth-18421DiVA: diva2:336468
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hoppe, Jens
By organisation
Mathematics (Div.)

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf